# SDR 95FDEA00856

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LEG ON FLOORBEAM (TOP LEG) STA 480 RBL 18-20.  BLENDED OUT CORROSION ON TOP LEG OF FLOORBEAM, BLENDED OUT AREA 2.0 INCHES X .75 INCH WIDE, AT A DEPTH OF .045 INCH EXCEEDING SRM LIMITS.  INSTALLED STRAP REPAIR PER ESO 11782 DATED 6-13-95 EA NR 7-5310-25028.
